MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLVE ZTTOVSZ 20F-LRG18ID; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLVE ZTTOVSZ 20F-LRG18ID; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0728
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Foreign Body Reaction (1868); Pain (1994); Weakness (2145); Injury (2348); Osteolysis (2377); Test Result (2695); No Code Available (3191); Metal Related Pathology (4530)
Date of Event 04/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: lawyer.
 
Event or Problem Description
After review of medical records, the patient was revised due to adverse tissue response.Lab work showed an increase in cobalt chromium levels as she began having pain.Operative notes indicated that the patient had a large fluid-filled soft tissue mass over the greater trochanter and expansion of her trochanteric bursa.The bursa was filled with a cloudy white fluid consistent with that seen in metal wear reaction.There was a great deal of lytic wear debris spread throughout this large sac.The greater trochanter had areas of lysis, as did the medial neck.There was evidence of fretting corrosion on the taper.There were large areas of lysis present behind the cup.The large head ball was disimpacted from the taper and fretting corrosion was visible.Additionally, it was also reported that during the primary hip replacement surgery, a small crack occurred anteriorly in the neck during impaction of the stem, it was elected to pass a 2 mm cerclage cable around the femur to prevent crack extension.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Udi: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic drive
warsaw, IN 46581-0988
6107428552
MDR Report Key9807006
Report Number1818910-2020-07230
Device Sequence Number19583985
Product Code LPH
UDI-Device Identifier10603295175582
UDI-Public10603295175582
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2010
Device Model Number55-0728
Device Catalogue Number550728
Device Lot Number1890776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer03/18/2021
06/17/2024
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date03/22/2021
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVE 11/13 +0.; ASR ACETABULAR CUPS 54.; ASR UNI FEMORAL IMPL SIZE 47.; S-ROM*SLVE ZTTOVSZ 20F-LRG18ID.; SROM*STM ST,36+8L NK,18X13X160.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale